MathSciNet Relay Station
MathSciNet bibliographic data
MR1617044 (99f:60145) 60J65 (60H10)
Hambly, B. M.; Lyons, T. J. Stochastic area for Brownian motion on the Sierpinski gasket. Ann. Probab. 26 (1998), no. 1, 132–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement